# SDR DALA2016092306781

- Difficulty date: September 15, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB OTBD LIGHTNING HOLE IS CRACKED AT STA 360.  REMOVED LT OTBD SEAT TRACK FROM STA 200 TO STA 445.  REPAIRED CUSP WEB IAW SRM 53-00-55, REPAIR 4 AND REINSTALLED SEAT TRACK IAW SRM 51-41-01, PAR 6.
